# SDR USAA2012013000001

- Difficulty date: January 26, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 64,101 hours, 43,057 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7178T6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPBH INSPECTION - CORROSION ON SEAT TRACK AT BS344, S17L.  REPLACED SEAT TRACK AT BS344, S17L IAW TYPICAL REPAIR 737-5300-11-0335 AND B737-400 SRM 53-00-52.
